Article Text

PDF

Acute organic brain syndrome due to drug-induced eosinophilia.
  1. S. C. Ng,
  2. M. K. Lee,
  3. A. Teh
  1. Department of Pathology, Medical Faculty, University of Malaya, Kuala Lumpur.

    Abstract

    A 72 year old man developed acute organic brain syndrome associated with marked eosinophilia following self medication with a variety of drugs. Investigations revealed no other known causes of eosinophilia. Withdrawal of drugs resulted in dramatic drop in eosinophil count paralleled by clinical resolution of neurological problems. To our knowledge drug-induced eosinophilia has not previously been associated with acute organic brain syndrome.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.